# SDR SWAA2024061903113

- Difficulty date: June 19, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 25,615 hours, 12,668 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING PANEL 651CT ATTACHMENT INTERCOSTAL IS CRACKED; UPPER ROW OF RIVETS;O/B SIDE.<[01] REMOVED RW PANEL 651 ATTACHMENT INTERCOSTAL. REMOVED BULB SEAL RETAINER FROM INTERCOSTAL. MATCH DRILLED AND DEBURRED NEW PART. INSTALLED BULB SEAL RETAINER ON NEW PART. WORK PERFORMED PER SRM 51-40-02.
